# SDR LR7A00100

- Difficulty date: June 3, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 1,845 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP53161, FOUND LT FS 751E FUSELAGE SKIN CORRODED AT WL 140, LBL 61.  REPAIRED PER SRM SMP 583-51-140-12, 51-40-43 AND 51-70.
